MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CMOS VIDEO-RHINO-LARYNGOSCOPE, 2.9 MM

KARL STORZ SE & CO. KG CMOS VIDEO-RHINO-LARYNGOSCOPE, 2.9 MM
Model Number 11102CM
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that no image on the screen.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Accordingly, we would like to give a summary of our results regarding the reported issue.The evaluation results: a visual and functional test was carried out on the endoscope.The error description provided by the customer "during a routine check - no image on the screen" was confirmed, and further defects were detected.1.Image missing 2.Angle cover is worn after connecting the endoscope to the c mac z8404 zx monitor (sn: (b)(6), no video image was displayed.During further investigation, it was observed that when the camera head unit was replaced with a test unit, the image was displayed correctly on the monitor.The endoscope itself showed no mechanical or moisture damage that could have caused the loss of image.Therefore, the conclusion is that the image loss was caused by a component failure in the original camera head unit.The above conducted investigations did not reveal a root cause related to the labelling, the device or its history.All production related quality checks were passed, and no non-conformities were identified in the devices manufacturing records.The labelling was found to contain adequate instructions and warnings.No systematic error is detected.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CMOS VIDEO-RHINO-LARYNGOSCOPE, 2.9 MM
Common Device Name
CMOS VIDEO-RHINO-LARYNGOSCOPE, 2.9 MM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24264194
Report Number9610617-2026-00234
Device Sequence Number21340001
Product Code EOB
UDI-Device Identifier04048551402405
UDI-Public04048551402405
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K182186
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11102CM
Device Catalogue Number11102CM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown